# SDR F3LA200200123

- Difficulty date: April 6, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N312FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 24569
- Aircraft time: 31,269 hours, 25,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED INTERCOSTAL AT STA 344-360, BL 0, CRACKED ON TOP FLANGE FWD END AND HAS DAMAGE ON BOTTOM FLANGE.  FABRICATED REPAIR PARTS PER SRM 51-70-11 AND INSTALLED REPAIR PER SRM 51-40-02.
